I'm a healthy 19 year old but I used to have awful trouble with periods until I went on the pill (I was on Yasminelle for about 2 years) The pill sorted that out and I had no bother at all with cramps etc. when i was taking it. Since about christmas though, I have been off the pill and on the first day of my period, I get weak and dizzy and I faint. I also nearly always get sick.I don't have heavy periods and I don't suffer badly from cramps. Obviously, the pill sorted out the problem but I don't want to go back on it right now. Should I go back to my GP or is there something else I can do?
The following user gives a hug of support to bubbles97:
Yes, I think you should pay a visit to the doctor, and I'm also wondering if you are fainting because though you say your periods are not heavy, maybe they are heavy enough to be making you anemic. Just a simple blood test will determine that. If you are not already taking a daily vitamin with iron, I would try that.
Feel better !!
Last edited by slenderella; 09-10-2011 at 04:05 PM.
The Following User Says Thank You to slenderella For This Useful Post: